Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Qualitest, a subsidiary of Endo Health Solutions, has issued a voluntary nationwide recall for 101 lots of Hydrocodone Bitartrate and... Read more »
Full Question: I am on the 25th day of migraine. I take Imitrex 100mg tablets for the pain. I saw my neurologist on day 10 and he... Read more »
Voluntary recalls were issued for specific lots of two opioid pain relievers and one medication for tension headaches. The affected drugs... Read more »
Source: FirstDatabank Drug
Generic Name: HYDROCODONE/ACETAMINOPHEN - ORALPronounced: (HYE-droe-KOE-done/a-SEET-a-MIN-oh-fen)Hydrocodone-Acetaminophen Oral Uses This... Read more »